MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CORE U SERIES FIXED DURAGUARD; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO CORE U SERIES FIXED DURAGUARD; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Catalog Number 5400010058
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer service technician reported that the device bent while it was being serviced at the user facility.There were no adverse consequences related to this event.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
CORE U SERIES FIXED DURAGUARD
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8741252
Report Number0001811755-2019-02150
Device Sequence Number19407230
Product Code ERL
UDI-Device Identifier04546540618238
UDI-Public04546540618238
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number5400010058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2019
Initial Date Received by Manufacturer 06/09/2019
Supplement Date Received by Manufacturer10/03/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1